|Ginkgo Biloba and D4T, 3TZ, and Sustiva interactions?
Jun 15, 2000
| Response from Dr. Dieterich
I certainly don't know off the top of my head. However I would try to run down the known interactions from the websites that specialize in this. There is very little studied about herbal medicines and their interactions with pharmaceutical products. Good luck! Douglas T. Dieterich, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Red Spots After Vaginal Sex Worried I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.